We extend the famous diophantine Frobenius problem to a ring of polynomials over a field~k. Similar to the classical problem we show that the n = 2 case of the Frobenius problem for polynomials is easy to solve. In addition, we translate a few results from the Frobenius problem over ℤ to k[t] and give an algorithm to solve the Frobenius problem for polynomials over a field k of sufficiently large size.
This is the publisher's version of the work. This publication appears in Gettysburg College's institutional repository by permission of the copyright owner for personal use, not for redistribution.
Conceição, R.; Gondim, R.; Rodriguez, M. On a Frobenius problem for polynomials. Rocky Mountain Journal of Mathematics 47 (2017), no. 5, 1427-1462.
Required Publisher's Statement
Original version online at https://projecteuclid.org/euclid.rmjm/1506045620#abstract